Quadratic Forms Under Algebraic Extensions.
Mathematische Annalen, Tome 219 (1976), pp. 21-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__219_182754,
author = {Richard Elman and T.Y. Lam},
title = {Quadratic {Forms} {Under} {Algebraic} {Extensions.}},
journal = {Mathematische Annalen},
pages = {21--42},
year = {1976},
volume = {219},
zbl = {0302.10025},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__219_182754/}
}
Richard Elman; T.Y. Lam. Quadratic Forms Under Algebraic Extensions.. Mathematische Annalen, Tome 219 (1976), pp. 21-42. http://geodesic.mathdoc.fr/item/MAN_1976__219_182754/